# SDR CALA2017051201410

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 48,679 hours, 19,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN COVER AT ROW 21-DEF MISSING. REPLACED LIGHT COVER PER MM 33-51-01-960-802. OPERATION CHECKED GOOD ACFT OK TO CONTINUE.
